MathSciNet Relay Station
MathSciNet bibliographic data
MR695658 (84g:53066) 53C20 (57R99)
Hebda, James J. The local homology of cut loci in Riemannian manifolds. Tôhoku Math. J. (2) 35 (1983), no. 1, 45–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement